default-icon

Stomach upset

Hello doctor, Its been just a week i came back from Dublin after my studies. I was very normal till yesterday. Now i feel very weak. I Puked thrice from morning. I have Dysentry and giddiness too. What could it be ? What tablets should i take ?
views-icons 138 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

1.Tab Pan 40 mg twice daily before meals. 2.Tab Oflox-Oz twice daily after meals. 3. Cap Vizylac thrice daily after meals. 4. Tab Ondem MD as needed for vomiting . 5.Tab Meftal Spas thrice daily after meals.( Only if pain abdomen ). 6. Syrup Digene 2 TSF thrice daily after meals. 8. Plenty of fluids like ORSL.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vinod Veerapalli
General Physician 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

It must be traveler's diarrhoea. (Dysentery means bloody stools). Please take ORS as much as you can to stay hydrated. Take T. Emeset 4mg before food 3 times daily and C. Providac twice daily after food. They are anti-vomiting and probiotics respectively. Expect to continue having loose stools one more day, no need to worry, just stay hydrated with ORS. If unable to take ORS due to persistent vomiting despite T. Emeset, you may need IV fluids, visit nearby ER or your family doctor's clinic.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO